A remark on orbital free entropy

Yoshimichi Ueda

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


A lower estimate of the orbital free entropy χorb under unitary conjugation is proved, and it together with Voiculescu’s observation shows that the conjectural exact formula relating χorb to the free entropy χ breaks in general in contrast to the case when given random multi-variables are all hyperfinite.

Original languageEnglish
Pages (from-to)629-638
Number of pages10
JournalArchiv der Mathematik
Issue number6
Publication statusPublished - Jun 1 2017

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'A remark on orbital free entropy'. Together they form a unique fingerprint.

Cite this